Thanks right- I am off chemo this week. On Friday I have a CAT scan, Monday I have an MRI, Fri. the 27th I see my doctor for the results and then Sept. 2nd I have an appointment at Rush with Dr. Lincoln.
There has been some news discussion about the drug Avastin that I am on every other treatment. The FDA may take away its approval as they feel the drug does not have enough proof that the benefits outweigh the side effects and costs. . Should this happen- the ins. companies won't cover it and this drug costs about $100,000/year. This drug does cause me to have alot of nose bleeds, but the premise is that the drug shuts off blood supply to the tumors. We shall see.
I am having quite a bit of neuropathy in my feet and some in my calves. This is a side effect of the Taxol that I am on. It is also the drug that causes hair loss- but shrinks the tumors. I have been a little unsteady on my feet at times- esp. if I have been on my feet all day. The dr. needs to monitor this as the neuropathy can become permanent. Anyone know any cures for neuropathy? . My friend Karen sent some peppermint lotion and moisturizing footies. I will try this tonight. My little friend Shea made me a pink, purple, and white braided band to use as a bracelet- maybe I can use it as a ankle bracelet and all the love she put in to it will help my tired dogs....
Tyler starts High School next Wed. My Baby!!!!! He has had double football practices- yet loves going. I have lucked out a little as the other Mom prefers to drive the mornings at 6:45 am- when she can in our carpool. I think I have to get up early Th and Fr. I am so not ready to get up at 5:45 when he starts school. I love to sleep in and Mollie Jo is starting to like it, too!
Keep shaking those rosary beads, bang the gong, pray to the east- whatever ya got- for good results on my tests.